# SDR SWAA960955

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 27690
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS DAMAGED AT BS 747 S4L, BS 994 S6L, BS 663.75 S4L, BS 520 S4R, BS 578 S4L, BS 616 S4L, BS 460 S4R, BS 480 S4L, BS 500A 4R AND BS 500B S4L.  REPLACED ALL PER BOEING SRM.
